# SDR ABXA0100011

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 46,749 hours, 41,911 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Strap
- Part number: 591326218
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT PYLON TO FUSELAGE ATTACH ANGLE AT STATION 1095 WAS REPORTED TO BE CRACKED.  MAINTENANCE REMOVED SPLICE STRAP AND DYE CHECKED THE AREA.  NO CRACKS WERE NOTED IAW ABX GMM CHAPTER 3 SECTION 5.01.
